Go Back   NeuroTalk Support Groups > >

Medications & Treatments For discussion about medications and treatments for any disease or health condition, including issues of medication toxicity.

Clozapine warning

Reply
 
Thread Tools Display Modes
Old 06-20-2017, 03:52 PM   #1
bluesfan
Member
 
Join Date: Jun 2014
Posts: 733
Exclamation Clozapine warning

Sharing this news story about a potentially fatal side effect from the anti-psychcotic drug Clozapine. (not to be confused with Clonazepam).
Clozapine-induced gastrointestinal hypomotility (CIGH) also known as 'slow-gut'.
While this particular side effect is already known about, some doctors may not be advising their patients effectively, and manufacturer's data safety sheets may not be up to date.

Full article can be found at:

'Urgent action' needed over anti-psychotic drug clozapine following deaths | Stuff.co.nz
bluesfan is offline   Reply With Quote
"Thanks for this!" says:
kiwi33 (06-20-2017), mrsD (06-20-2017), Skeezyks (06-21-2017), St George 2013 (06-22-2017)
Reply

Tags
advising, clozapine, effect, effectively, patients

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
***Warning**** xxxxcrystalxxxx Traumatic Brain Injury and Post Concussion Syndrome 14 04-12-2012 02:48 PM
Study: Clozapine may have saved schizophrenics (AP) (Yahoo) NewsBot Health News Headlines 0 07-12-2009 08:30 PM
Warning: This may contain TMI! Blondi Multiple Sclerosis 13 02-03-2009 02:37 PM
Bipolar Disorder Medication Spotlight: Clozaril (Clozapine) NewsBot Bipolar News 0 01-23-2009 10:40 AM
Warning! AfterMyNap The Stumble Inn 32 12-20-2008 11:17 AM


All times are GMT -5. The time now is 07:34 PM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy